Follow
Tony Liimatainen
Tony Liimatainen
Unknown affiliation
Verified email at helsinki.fi
Title
Cited by
Cited by
Year
Inverse problems for elliptic equations with power type nonlinearities
M Lassas, T Liimatainen, YH Lin, M Salo
Journal de mathématiques pures et appliquées 145, 44-82, 2021
1072021
Partial data inverse problems and simultaneous recovery of boundary and coefficients for semilinear elliptic equations
M Lassas, T Liimatainen, YH Lin, M Salo
Revista Matemática Iberoamericana 37 (4), 1553-1580, 2020
852020
The Poisson embedding approach to the Calderón problem
M Lassas, T Liimatainen, M Salo
Mathematische Annalen 377 (1), 19-67, 2020
342020
Inverse problems for elliptic equations with fractional power type nonlinearities
T Liimatainen, YH Lin, M Salo, T Tyni
Journal of Differential Equations 306, 189-219, 2022
292022
Nowhere conformally homogeneous manifolds and limiting Carleman weights
T Liimatainen, M Salo
arXiv preprint arXiv:1011.2507, 2010
262010
The linearized Calderón problem in transversally anisotropic geometries
D Dos Santos Ferreira, Y Kurylev, M Lassas, T Liimatainen, M Salo
International Mathematics Research Notices 2020 (22), 8729-8765, 2020
232020
Uniqueness and stability of an inverse problem for a semi-linear wave equation
M Lassas, T Liimatainen, L Potenciano-Machado, T Tyni
arXiv preprint arXiv:2006.13193, 2020
182020
An inverse problem for a semilinear elliptic equation on conformally transversally anisotropic manifolds
A Feizmohammadi, T Liimatainen, YH Lin
Annals of PDE 9 (2), 12, 2023
162023
Linearized Calderón problem and exponentially accurate quasimodes for analytic manifolds
K Krupchyk, T Liimatainen, M Salo
Advances in Mathematics 403, 108362, 2022
152022
Uniqueness, reconstruction and stability for an inverse problem of a semi-linear wave equation
M Lassas, T Liimatainen, L Potenciano-Machado, T Tyni
Journal of Differential Equations 337, 395-435, 2022
132022
-harmonic coordinates and the regularity of conformal mappings
T Liimatainen, M Salo
arXiv preprint arXiv:1209.1285, 2012
122012
The Calder\'on problem for the conformal Laplacian
M Lassas, T Liimatainen, M Salo
arXiv preprint arXiv:1612.07939, 2016
112016
An inverse problem for the Riemannian minimal surface equation
CI Cârstea, M Lassas, T Liimatainen, L Oksanen
Journal of Differential Equations 379, 626-648, 2024
102024
An inverse problem for the relativistic Boltzmann equation
T Balehowsky, A Kujanpää, M Lassas, T Liimatainen
Communications in Mathematical Physics 396 (3), 983-1049, 2022
102022
Uniqueness results and gauge breaking for inverse source problems of semilinear elliptic equations
T Liimatainen, YH Lin
arXiv preprint arXiv:2204.11774, 2022
92022
p-harmonic coordinates for H\" older metrics and applications
V Julin, T Liimatainen, M Salo
arXiv preprint arXiv:1507.03874, 2015
92015
Stability estimates for inverse problems for semi-linear wave equations on Lorentzian manifolds
M Lassas, T Liimatainen, L Potenciano-Machado, T Tyni
arXiv preprint arXiv:2106.12257, 2021
82021
Local gauge conditions for ellipticity in conformal geometry
T Liimatainen, M Salo
International Mathematics Research Notices 2016 (13), 4058-4077, 2016
82016
Optimal Riemannian metric for a volumorphism and a mean ergodic theorem in complete global Alexandrov nonpositively curved spaces
T Liimatainen
Analysis, geometry and quantum field theory 584, 163-178, 2012
52012
The linearized Calderón problem in transversally anisotropic geometries, to appear in Int
D Dos Santos Ferreira, Y Kurylev, M Lassas, T Liimatainen, M Salo
Math. Res. Not, 0
5
The system can't perform the operation now. Try again later.
Articles 1–20